# SDR 05FDEA01914

- Difficulty date: July 13, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, AT STA 1887 ALONG RBL 38.5 TO RBL 53.5 FLOOR SUPPORT STRUCTURE FOUND CORRODED. SUPPORT REPLACED AS PER DWG AGA8027 AND SRM 51-31-01 VOL2.
